# SDR UE5R201202020012

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Part number: E310145502
- Part serial: EE085
- Condition: Misaligned
- Location: Reduction Gear
- Part time: 1,971 hours
- Component: First Stage Car, PT6A27
- Component part number: 310142002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF REPLACING 1ST STAGE SUN GEAR  AND PLANETARY GEAR SET, A DEFECT IN THE BEARINGS INSTALLED IN ALL 3 PLANET GEARS WAS FOUND.  THE BRONZE SLEEVE PORTION OF THE BEARING HAD ROTATED CAUSING MISALIGNMENT OF BEARING SCALLOPS. THE BRONZE SLEEVE SHOULD NOT MOVE DURING A TYPICAL SERVICE LIFE OF 1ST STAGE PLANET GEAR. SUN GEAR AND PLANET GEAR SET WERE BEING REPLACED TO COMPLY WITH AD2011-25-12.  REF SB-804, REV B.  THIS IS THE 4TH INSTANCE OF BRONZE SLEEVE ROTATION WE HAVE SEEN FOR THIS PART.
